| Model Number |
AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au5800 clinical chemistry analyzer and found a bent sample probe and a leaking reagent r1 syringe.The fse replaced the sample probe and the r1 syringe to resolve the issue.Following the repairs, the fse performed calibration and quality control with passing results.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Section e1: initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining erratic quality control and patient results for glucose, albumin and cholinesterase on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.